Kenmotsu manifolds admitting Schouten-Van Kampen Connection

Nagaraja Gangadharappa Halammanavar, Kiran Kumar Lakshmana Devasandra

DOI Number
First page
Last page


The objective of the present paper is to study Kenmotsu manifold admitting Schouten-van Kampen connection. We study Kenmotsu manifold admitting Schouten-van Kampen connection satisifying certain curvature conditions. Also we prove equivalent conditions for Ricci soliton in a Kenmotsu manifold is steady with respect to the Schouten-van Kampen connection.


Ricci solitons, Kenmotsu manifolds, Schouten-van Kampen connection, concircular curvature tensor, projective curvature tensor, conharmonic curvature tensor, shrinking


Ricci solitons, Kenmotsu manifolds, Schouten-van Kampen Connection, concircular curvature tensor, Projective curvature tensor, conharmonic curvature tensor, shrinking, expanding, steady

Full Text:



Bagewadi, C. S. and Ingalahalli, G.,{ Ricci solitons in Lorentzian $alpha$-Sasakian manifolds}. Acta Math. Academiae Paedagogicae Nyházi. (N.S.) 28 (1), (2012):59-68.

Bejancu, A. and Farran, H. R., {Foliations and geometric structures.} Vol. 580. Springer Science and Business Media, (2006).

Blair, David E., {Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics.} Vol. 509. Springer-Verlag, Berlin-New York, (1976): 146.

De, U. C. and Matsuyama, Y., {Ricci solitons and gradient Ricci solitons in a Kenmotsu manifolds.} Southeast Asian Bulletin of Mathematics 37, no. 5 (2013).

De, U. C. and Shaikh, A. A., {Differential Geometry of manifolds.} Narosa Publishing House, New Delhi, (2007).

De, U. C., Yildiz, A. and Yaliniz, F., {On $phi$-recurrent Kenmotsu manifolds}. Turkish Journal of Mathematics 33, no. 1 (2009): 17-25.

Ghosh, G., {On Schouten-van Kampen connection in Sasakian manifolds.} Boletim da Sociedade Paranaense de Matemática 36, no. 4 (2018): 171-182.

Hamilton, R. S., {The Ricci flow on surfaces.} Contemp. math 71, no. 1 (1988): 237-261.

Ianus, S., {Some almost product structures on manifolds with linear connection.} In Kodai Mathematical Seminar Reports, vol. 23, no. 3, (1971): 305-310.

Kenmotsu, K.,{A class of almost contact Riemannian manifolds.} Tohoku Mathematical Journal, Second Series 24, no. 1 (1972): 93-103.

Nagaraja, H. G., Kiran Kumar D.L. and Prasad V. S., {Ricci solitons

on Kenmotsu manifolds under D-homothetic deformation}, Khayyam J. Math., 4

(2018): 102–109.

Nagaraja, H. G. and Premalatha, C. R., {Ricci solitons in f-Kenmotsu manifolds and 3-dimensional trans-Sasakian manifolds.} Progress in Applied Mathematics 3, no. 2 (2012): 1-6.

Nagaraja, H. G. and Venu. K. {Ricci Solution in Kenmotsu Manifolds.} Journal of Informatics and Mathematical Sciences 8.1 (2016): 29-36.

Olszak, Z., {The Schouten-van Kampen affine connection adapted to an almost (para) contact metric structure. } Publications de l'Institut Mathematique 94, no. 108 (2013): 31-42.

Pathak, G. and De, U. C.,{ On a semi-symmetric connection in a Kenmotsu manifold.} Bull. Calcutta Math. Soc, 94(4), (2002): 319-324.

Prakasha, D. G., Vanli, A. T., Bagewadi, C. S., and Patil, D. A., {Some classes of Kenmotsu manifolds with respect to semi-symmetric metric connection.} Acta Mathematica Sinica, English Series 29, no. 7 (2013): 1311-1322.

Schouten, J. A. and Van Kampen, E. R., {Zur Einbettungs-und Krümmungstheorie nichtholonomer Gebilde.} Mathematische Annalen 103, no. 1 (1930): 752-783.

Sharma, R., { Certain results on $K$-contact and $(k, mu)$-contact manifolds.}Journal of Geometry 89, no. 1 (2008): 138-147.

Sinha, B. B. and Sharma, R., {On para-A-Einstein manifolds.} Publications De L'Institut Mathematique. Nouvelle Serie, Tome 34.48 (1983): 211-215.

Sular, S., Ozgur, C. and De, U. C., {Quarter-symmetric metric connection in a Kenmotsu manifold. }SUT Journal of mathematics 44, no. 2 (2008): 297-306.

Tolga D., Cumali E. and Ali G., {Ricci Solitons in f-Kenmotsu Manifolds with the semi-symmetric non-metric connection.} NTMSC 4, No. 4, (2016): 276-284.

Yano, K., {Concircular geometry I. Concircular transformations.} Proceedings of the Imperial Academy 16.6 (1940): 195-200.

Yano, K. and Kon, M. {Structures on manifolds.}Series in Pure Mathematics, vol. 3. (1984).

A. Yildiz: {f-Kenmotsu manifolds with the Schouten-van Kampen connection.} Publi. Inst. Math. (N. S), 102 (2017), 93–105.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)